# SDR MZZA96018

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642DH
- Make and model: Boeing 727224
- Aircraft serial: 20709
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MNL - FLT 877 - AFTER CREW STARTED ALL ENGINES AND TAXIED OUT AND APPROXIMATELY 2 MINUTES AFTER APU SHUT DOWN, APU FIRE WARNING LIGHT AND BELL CAME ON.  PULLED APU FIRE HANDLE AND DISCHARGED APU FIRE BOTTLE.  AFTER APPROXIMATELY 4 TO 5 MINUTES, THE LIGHT WENT OUT.  AFTER ENGINE SHUT DOWN, LIGHT AND BELL WENT OFF ON ITS OWN WITH NO FIRE NOTICED IN THE BAY AREA.  MAINTENANCE INSPECTED APU WITH NO EVIDENCE OF FIRE, CHECKED FIRE DETECTION LOOPS, CLEANED CONNECTORS, AND PEFORMED APU FIRE TEST, ALL FOUND TO BE NORMAL.  RAN APU AND CANNOT DUPLICATE PROBLEM.  APU PLACARDED INOPERATIVE PER MEL AND AIRCRAFT DISPATCHED.  (X)
